# SDR JJBA201910075004

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 36,021 hours, 23,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HINGE EMERGENCY LIGHT INOPERATIVE. R&R MAIN DOOR HINGE EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
